Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A proof of the homeomorphism of Lebesgue-Stieltjes measure with Lebesgue measure
HTML articles powered by AMS MathViewer

by Casper Goffman and George Pedrick PDF
Proc. Amer. Math. Soc. 52 (1975), 196-198 Request permission

Abstract:

An elementary proof is given of the fact that nonatomic measures on $n$ space, for which open sets have positive measure, are “homeomorphic". The proof is based on the fact that for such measures all hyperplanes in most directions have measure zero.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A05, 28A60
  • Retrieve articles in all journals with MSC: 28A05, 28A60
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 196-198
  • MSC: Primary 28A05; Secondary 28A60
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0376995-7
  • MathSciNet review: 0376995